# SDR LR7A2019080202157

- Difficulty date: July 30, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 66,552 hours, 33,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 344638
- Condition: Cracked
- Location: Bs 497
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK UNDER JOB CARD HC5316, FOUND THE FS497 STIFFENING CHANNEL AT LBL7.5, WL258 CRACKED. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW SRM 51-60 & 51-70.
